SendMeAngels

Veteran Member
  • Content count

    194
  • Joined

  • Last visited


Community Reputation

39 Good

4 Followers

About SendMeAngels

Veteran Member
  • Birthday December 26

Profile Information

  • Gender Female
  • Location North Carolina

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

3,510 profile views
  1. Litte red bumps on lips???????

    I'm on Accutane, and I was getting little bumps all on my lips. My dermatologist said they were caused by dry skin from my acne medication. I've been just applying Cetaphil lotion to keep the area moist, and I haven't had any bumps since.
  2. I'm not sure how helpful this is to you, but I'm very depressed myself, so you aren't alone in it. I've been on Accutane for 2.5 months and so far, no improvement at all. My skin looks terrible, I avoid going out when I can, and I burst into tears at the drop of a hat. And like you, my skin hurts and everything else. I work with young children who innocently comment on it, and it tears me down. I have moments where I wish I had never been born, because I feel like I have tried everything and nothing is working. And I can't imagine living this way forever. So you aren't alone in this. I'm suffering right along with you. Please reach out if you ever need to.
  3. I'm on my third box of Accutane, so almost three months into the treatment. I'm on 60mg which appropriate for my weight. But it isn't working. There will be days that I don't get new spots, then suddenly three-five large inflamed pimples will appear on the same day. This morning I woke up with four. My face is covered in old acne spots that are bright red, and are showing no signs of going away quickly. My skin looks terrible. I am thinking about quitting my job and postponing school because I can't stand to be out in public. I want to emphasize that I would never actually commit suicide, but I feel like I wish I was dead. Nothing is working. No treatment has worked. If anything, Accutane is making me get a ton of inflammatory acne. I have tried all other treatments including diet and hormonal treatment, everything. Since the age of eleven. I am twenty-nine years old, and I am still covered in acne. I just can't take it anymore. I wish I had never been born. I can't adequately express the depths of despair that I feel. I feel like I can't get though an hour or even a minute without crying. I've lost all hope that my skin will get better. I just want to hole up and hide away. People tell me that it could be worse or that I am not just my acne. But it doesn't help. It's causing me real distress and no amount of comfort from anyone helps. I don't know how to get through this. Or how I CAN get through the rest of my life with this disease. I don't know that I can.
  4. Contraceptive Pill or Accutane? Please Help!

    I hate birth control. I don't have PCOS, but birth control makes me moody, and the IUD gave me infections. I do know that Spironolactone (a diuretic) can work wonders for women with hormonal PCOS acne. And it works well alone or with the BC pill. And at least for me, I didn't get any side effects aside from missed periods (which I didn't mind). I'd consider adding Spironolactone to your birth control, it's been well-studied, and has been a miracle drug for many acne prone women. You can find most of the studies online.
  5. Second Course of Accutane

    IIDUO, I hope you're seeing some improvement by now. I can't sit here and say that I'm completely in the clear at this point, but I think that I may have crossed the hardest part of the treatment. About a week and a half ago I suddenly developed four massive red pimples on my cheek. All on the right side. And I didn't pick them and they scabbed over with these huge golden looking scabs. My doctor thought it was impetigo again, but the test came back negative for staph. At this point, I have no idea what they are or why they look that way. I don't think my dermatologist knows either. Has anyone experienced anything like this before? I haven't had a new pimple pop up since those previous four appeared, so it's been about a week and a half. I don't know if more will suddenly appear again, but I'm not confident enough to think that my acne and breakouts have finally subsided. My dermatologist called me after she got my blood test and said that my cholesterol is rising. She said that I need to lower my fat intake a little bit to keep it at bay. So I'm trying to keep on a strict diet. I gained 22 pounds in the course of a year and for my height, I'm considered overweight. I've lost 8 pounds in the last two months, but it's certainly not enough. Does anyone have any cholesterol-lowering tips? I'm vegetarian, but I do eat dairy.
  6. Second Course of Accutane

    Monday I begin my 3rd month of Accutane. I saw my dermatologist today, who was disappointed in my progress. I've been having breakout after breakout, and I have some cysts on my forehead, some inflamed acne on my cheeks, jawline, and above my mouth. I also have what she believes is a staph infection, which is what some of the bumps on my face are. I also have pink eye, which she said is also caused by staph bacteria (in my case). She took a culture of one of the bumps today. She did say that she wasn't ready to give up yet, and that because my back has cleared, it's a good sign that Accutane IS working. She prescribed Keflex (an antibiotic) for the staph infection, and is keeping me on 60mg of Absorica. She said that I may have to be on the medication longer than the usual 5 months. So what I'm doing now is praying that this medication starts to work now. I'm out of options after this. This is the 3rd time within the past 6 months that I've had a staph infection. Maybe it's the same one and the Doxy never actually cleared it up. I was on that antibiotic for so long for acne, maybe it wont work for me anymore. I read a study that said that some people have staph bacteria in their noses, and that using a triple antibiotic for 5 days can get rid of it. So I've got some Neosporin that I've put up my nose, and I'll do that twice a day for 5 days. Hopefully it works.
  7. Been on zenatane 40 mg for two weeks

    Cetaphil Moisturizing Lotion. It works wonders and was recommended by my dermatologist.